# SDR MALA954583

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849MA
- Make and model: Dhav DHC8102
- Aircraft serial: 347
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PREFLIGHT IN DTW, THE FLIGHT ATTENDANT REPORTED THAT SEVERAL FLOOR TRACK LIGHTS WERE INOP.  REPAIRS WERE COMPLETED BY REPLACING THE RIGHT FORWARD BATTERY PACK.  SYSTEM OPERATED SATISFACTORILY.  (M)
